| Model Number |
M00534330 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary stent with naviflex rx delivery system was implanted in the bile duct to treat a stricture during a procedure performed on (b)(6) 2026.During the procedure, the black introducer got broken.There were no patient complications reported as a results of this event.